Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 263, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 11, 2011, 12:10 PM CDT for Palo Pinto County, Texas. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 12:10 PM CDT (17:10 UTC)
- Expired
- May 11, 2011, 1:15 PM CDT
- In force
- 65 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Palo Pinto County, TX
The radar
The Dyess AFB radar (KDYX), 88 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 12:20 PM CDT | TSTM WND GST 65 | 1 Sw Possum Kingdom Lake, TX | WIND GUSTS ESTIMATED BETWEEN 60 AND 70 MPH ON THE SOUTHWEST SIDE OF POSSUM KINGDOM LAKE |
| May 11, 12:20 PM CDT | HAIL 1 | 1 Sw Possum Kingdom Lake, TX | QUARTER SIZE HAIL REPORTED ON THE SOUTHWEST SIDE OF POSSUM KINGDOM LAKE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 10:21 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1949 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 244 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
722
WUUS54 KFWD 111710
SVRFWD
TXC363-111815-
/O.NEW.KFWD.SV.W.0263.110511T1710Z-110511T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1210 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 115 PM CDT
* AT 1211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11
MILES SOUTHWEST OF POSSUM KINGDOM STATE PARK...AND MOVING EAST AT
45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
POSSUM KINGDOM STATE PARK AND GORDON AROUND 1220 PM
GRAFORD AROUND 1245 PM
MINERAL WELLS AROUND 1255 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM WEDNESDAY
EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3295 9857 3295 9843 3301 9842 3300 9806
3277 9806 3251 9836 3251 9857
TIME...MOT...LOC 1711Z 248DEG 39KT 3275 9861
$$2 follow-up statements
724
WWUS54 KFWD 111720
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 PM CDT WED MAY 11 2011
TXC363-111815-
/O.CON.KFWD.SV.W.0263.000000T0000Z-110511T1815Z/
PALO PINTO TX-
1220 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR PALO PINTO COUNTY...
AT 1220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF POSSUM KINGDOM
STATE PARK TO 7 MILES NORTH OF GORDON...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
GRAFORD AROUND 1235 PM CDT...
MINERAL WELLS AROUND 1245 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3295 9857 3295 9843 3301 9842 3300 9806
3277 9806 3251 9836 3251 9857
TIME...MOT...LOC 1720Z 248DEG 39KT 3296 9848 3265 9836
$$205
WWUS54 KFWD 111743
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 PM CDT WED MAY 11 2011
TXC363-111815-
/O.CON.KFWD.SV.W.0263.000000T0000Z-110511T1815Z/
PALO PINTO TX-
1243 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR PALO PINTO COUNTY...
AT 1243 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF GRAFORD TO 5
MILES WEST OF MINERAL WELLS TO 11 MILES NORTHEAST OF GORDON TO
GORDON...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MINERAL WELLS AROUND 1250 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3295 9857 3295 9843 3301 9842 3300 9806
3277 9806 3251 9836 3251 9857
TIME...MOT...LOC 1743Z 249DEG 41KT 3305 9820 3284 9813
3269 9823 3255 9831
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 11:11 AM CDT, 59 minutes earlier.
Area forecast discussion, May 11, 11:11 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1111 AM CDT WED MAY 11 2011 .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED WEST AND NORTHWEST OF THE METROPLEX TAF SITES. THUS THE 15Z TAF AMENDMENTS WERE DONE TO INCLUDE TEMPO TSRA STARTING AT 16Z. THE MAIN THREAT FOR STRONG TO SEVERE THUNDERSTORMS AT THE METROPLEX TAF SITES WILL NOT BE UNTIL MID TO LATE AFTERNOON. 58 .../PREVIOUS AVIATION DISCUSSION/... THE MAIN AVIATION WEATHER CONCERNS THROUGH THURSDAY MORNING WILL BE MVFR CEILINGS THIS MORNING AND THURSDAY MORNING AND THE TIMING OF THUNDERSTORMS. A 35 TO 40 KNOT LOW LEVEL JET WILL CONTINUE TO BRING MVFR CEILINGS TO ALL TAF SITES THIS MORNING. THERE WILL BE TEMPORARY BREAKS IN THE OVERCAST THROUGH ABOUT 16Z...THEN CEILINGS SHOULD LIFT ABOVE 3000 FT AND REMAIN VFR UNTIL THE OVERNIGHT HOURS. THUNDERSTORMS WILL CONTINUE TO FIRE IN WEST TEXAS FROM THE PERMIAN BASIN TO THE PANHANDLE AS A STRONG LOW PRESSURE SYSTEM NEAR THE FOUR CORNERS LIFTS SLOWLY NORTHEAST. STORMS WILL APPROACH FROM THE WEST THROUGH THE DAY AS THE DRYLINE MIXES EASTWARD. HOWEVER...WE FEEL THAT WARM AIR ADVECTION SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE DRYLINE AND AFFECT ALL TAF SITES TODAY AS LARGE SCALE LIFT INCREASES. SHOWERS WILL MOST LIKELY DEVELOP BY MID TO LATE MORNING WITH SCATTERED THUNDERSTORMS DEVELOPING AFTER 18Z. FOR NOW...WE WILL ONLY INCLUDE VCTS DURING THE AFTERNOON AND EARLY EVENING. THERE IS STILL SOME QUESTION ON WHETHER CONVECTION WILL CONTINUE THROUGH THE EVENING...BUT FEEL THE BEST STORM CHANCES WILL BE SOUTH AND EAST OF THE TAF SITES AFTER 01Z. A SOUTH WIND WILL PREVAIL TODAY BETWEEN 13 AND 16 KNOTS WITH SOME HIGHER GUSTS. WIND SPEEDS SHOULD DECREASE SLIGHTLY AFTER SUNSET. 79 58 && .UPDATE... SEVERE THUNDERSTORM WATCH NOW IN EFFECT UNTIL 6 PM CDT ALONG AND WEST OF A LINE FROM LAMPASAS...TO HILLSBORO...TO BONHAM. DRYLINE NOW EXTENDS THROUGH EASTERN PORTIONS OF AMA/LUB/MAF COUNTY WARNING AREAS. A SECONDARY BOUNDARY IN ADVANCE OF THE DRYLINE IS PUSHING THROUGH SJT CWA...ALONG WHICH SEVERE THUNDERSTORMS HAVE DEVELOPED. DRY ADVECTION BEHIND THE LINE SHOULD EFFECTIVELY BULGE THE DRYLINE EASTWARD TO NEAR WESTERN EDGE OF FWD CWA BY MID AFTERNOON. AHEAD OF THE SEVERE CONVECTION...50-KT JET AT 850MB IS FEEDING HIGH THETA-E AIR ABOVE THE CAP...BENEATH STEEP MID-LEVEL LAPSE RATES. AS A RESULT...NON-SEVERE ELEVATED CONVECTION HAS DEVELOPED IN AREAS WEST OF I-35. PERSISTENT STRATUS IS LIMITING SURFACE HEATING...AND LARGE-SCALE LIFT IS TOO FAR REMOVED TO EFFECTIVELY LIFT/ERODE SIZABLE CIN THIS EARLY IN THE DAY. NONETHELESS...THE CONVECTION SHOULD STILL BE ABLE TO INGEST SURFACE PARCELS DURING THE AFTERNOON...ALLOWING AMPLE BOUNDARY LAYER INSTABILITY TO BE REALIZED. THE WATCH IMPLIES SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...BUT THE TORNADO THREAT REMAINS NON-ZERO. HAVE REDUCED HIGH TEMPERATURES SIGNIFICANTLY...OWING TO CLOUD COVER AND ANTICIPATED PRECIPITATION. POPS HAVE ALSO BEEN INCREASED TO LIKELY ACROSS MUCH OF CWA. UPDATED PRODUCTS ARE BEING SENT NOW. 25 && .PREV DISCUSSION... /ISSUED 257 AM CDT WED MAY 11 2011/ NORTH TEXAS STILL ON TRACK FOR SHOWERS AND THUNDERSTORMS TODAY AS DRY LINE PUSHES INTO WESTERN COUNTIES AND UPPER DISTURBANCE ROTATES AROUND THE UPPER LOW. SEVERE WEATHER IS STILL A POSSIBILITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT TORNADOES ARE A LOW PROBABILITY AS WELL. TORNADO PARAMETERS APPEAR MUCH BETTER IN OKLAHOMA/KANSAS CLOSER TO THE UPPER LOW. STORM CHANCES CONTINUE THROUGH FRIDAY MORNING AS COLD FRONT PUSHES INTO NORTHWESTERN THIRD OF AREA THURSDAY...STALLS FOR A WHILE...THEN PUSHES ON THROUGH SOUTHEASTERN COUNTIES BY FRIDAY AFTERNOON. HAVE REMOVED POPS FOR WEEKEND AS ATMOSPHERE APPEARS TOO DRY TO SUPPORT PRECIP. DRY NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH TUESDAY...AND GUIDANCE HAS COOLED DOWN THE WEEKEND THROUGH NEXT TUESDAY QUITE A BIT. MY HIGH TEMPERATURES REMAIN ABOVE GUIDANCE SINCE THIS COOL DOWN MAY BE OVERDONE RIGHT NOW...BUT THEY ARE COOLER THAN THE PREVIOUS FORECAST. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 69 86 63 78 / 70 30 20 20 5 WACO, TX 84 72 91 64 84 / 50 30 30 20 5 PARIS, TX 82 67 82 62 76 / 60 40 30 20 10 DENTON, TX 79 66 86 59 75 / 70 30 20 20 5 MCKINNEY, TX 80 66 85 62 76 / 70 30 20 20 5 DALLAS, TX 81 70 88 63 79 / 70 30 20 20 5 TERRELL, TX 83 71 87 64 80 / 60 40 20 20 5 CORSICANA, TX 88 72 90 66 84 / 50 40 30 20 10 TEMPLE, TX 84 73 91 65 86 / 50 30 30 30 10 MINERAL WELLS, TX 84 63 89 59 78 / 70 30 10 10 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/25
Hazardous weather outlook, May 11, 3:35 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 335 AM CDT WED MAY 11 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121000- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 335 AM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY AND TONIGHT. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS...ESPECIALLY THIS AFTERNOON AND EVENING. ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. LARGE HAIL AND DAMAGING DOWNBURST WINDS WILL BE THE PRIMARY HAZARDS. THUNDERSTORM CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST THURSDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS... ESPECIALLY THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 11, 11:08 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 AM CDT WED MAY 11 2011
TXZ115-129-111700-
EASTLAND TX-STEPHENS TX-
1108 AM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTLAND COUNTY
SOUTHERN STEPHENS COUNTY
AT 1107 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL CENTERED 16 MILES
SOUTHWEST OF CISCO...MOVING EAST AT 40 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE
CISCO...EASTLAND...RANGER...RISING STAR AND GUNSIGHT.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED
FOR PARTS OF EASTLAND AND STEPHENS COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
WEDNESDAY EVENING FOR NORTH CENTRAL TEXAS.
LAT...LON 3265 9910 3263 9860 3233 9866 3209 9890
3207 9893 3209 9913
TIME...MOT...LOC 1607Z 249DEG 35KT 3229 9918The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:15 PM CDT | Special Weather Statement | FWD | Johnson, Tarrant | 30 min |
| May 10, 8:59 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 61 min |
| May 10, 9:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| May 10, 9:40 PM CDT | Special Weather Statement | FWD | Grayson | 35 min |
| May 10, 10:18 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| May 11, 11:08 AM CDT | Special Weather Statement | FWD | Eastland | 52 min |
| May 11, 11:43 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 62 min |
| May 11, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Stephens | 52 min |
| May 11, 12:14 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 61 min |
| May 11, 12:17 PM CDT | Special Weather Statement | FWD | Jack, Young | 28 min |
| May 11, 12:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 53 min |
| May 11, 12:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 62 min |
| May 11, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 54 min |
| May 11, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood | 62 min |
| May 11, 12:58 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| May 11, 1:10 PM CDT | Areal Flood Advisory | FWD | Erath, Hood, Jack, Palo Pinto, Parker, Somervell and 1 more | 3 hr |
| May 11, 1:18 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 72 min |
| May 11, 1:19 PM CDT | Special Weather Statement | FWD | Denton, Ellis, Johnson, Tarrant | 26 min |
| May 11, 1:25 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 69 min |
| May 11, 1:37 PM CDT | Special Weather Statement | FWD | Cooke, Grayson | 38 min |
| May 11, 1:37 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 68 min |
| May 11, 1:41 PM CDT | Special Weather Statement | FWD | Johnson, Somervell | 34 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 76 min |
| May 11, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton, Mills | 69 min |
| May 11, 2:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 74 min |
| May 11, 2:28 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Mills | 32 min |
| May 11, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 33 min |
| May 11, 3:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 70 min |
| May 11, 3:07 PM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 23 min |
| May 11, 3:12 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 48 min |
| May 11, 3:20 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 11, 3:29 PM CDT | Areal Flood Advisory | FWD | Bosque, Coryell, Hamilton, Lampasas, Mills | 3 hr |
| May 11, 3:32 PM CDT | Special Weather Statement | FWD | Lamar | 28 min |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 77 min |
| May 11, 3:57 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| May 11, 4:04 PM CDT | Special Weather Statement | FWD | Delta, Hopkins | 26 min |
| May 11, 4:15 PM CDT | Flash Flood Warning | FWD | Hamilton, Mills | 2 hr |
| May 11, 4:43 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| May 11, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 54 min |
| May 11, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 52 min |
| May 11, 5:41 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 2 hr |
| May 11, 5:53 PM CDT | Special Weather Statement | FWD | McLennan | 37 min |
| May 11, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 62 min |
| May 11, 6:23 PM CDT | Areal Flood Advisory | FWD | Ellis, Henderson, Kaufman, Navarro, Van Zandt | 2 hr |
| May 11, 6:57 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.